# SDR HEEA080093

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 6,436 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Part serial: 4177
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INTERMITTENT TRANSMISSION AND RECEIVE.  COULD NOT MAKE CONTACT WITH AIRPORT TOWER BUT COULD MAKE CONTACT WITH OTHER COMM (NR 2).  VERY LOUD SIDETONE WHEN TRANSMITTING. ADJUSTED SIDETONE TO SPECS.  FOUND UNIT WOULD INTERMITTENTLY STOP RECEIVING.  ADJUSTED VCO AND ALIGNED RECEIVER.  NO HELP.  FOUND WHEN UNIT STOPPED RECEIVING THE UNIT WOULD TRANSMIT FAR OFF FREQUENCY.  COULD NOT ADJUST FREQUENCY.  ALSO FOUND WHEN UNIT WAS NOT RECEIVING AND TRANSMITTING THAT DISPLAY WOULD GO OUT SOMETIMES.  REPLACED I111 MICROCOMPRESSOR IC CHIP.  REPAIRED PROBLEM.  ADJUSTED C/N SQUELCH, CARRIER SQUELCH, FREQUENCY, MIC GAIN AND SIDETONE.  FOUND BROKEN SCREW IN MODULATOR HEATSINK AND COULD NOT DRILL OUT.  REPLACED MOD
